MAUDE Adverse Event Report: STRYKER GMBH HOFFMANN LRF TELESCOPIC STRUT SHORT LENGTH: 119-161MM (YELLOW); APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH HOFFMANN LRF TELESCOPIC STRUT SHORT LENGTH: 119-161MM (YELLOW); APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49330120
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the strut was broken.
 
Event or Problem Description
It was reported that the strut was broken.Additional information: it was during the adjustment, the surgeon said that he had a lot of tension on the strut.He turned it and then it snapped.A new strut was used.
 
Additional Manufacturer Narrative
The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.The device inspection revealed the following: visual examination of the received product shows that the instrument is indeed broken as reported.It is broken right at one of the hinge sections of the part.Quality assurance engineering reviewed the received information and noted: we have analyzed the complained part and have come to the following conclusion.According to the information provided in the event description, the strut fractured during adjustment while under significant tension.Based on our technical evaluation, we understand that the adjustment involved repositioning the internal joint of the strut.For proper realignment, the fixing screw must first be loosened.Inspection of the screw head shows clear signs of deformation, indicating that it was tightened under excessive force.Furthermore, the joint was in an angled position at the time of adjustment.It appears that considerable force was applied in an attempt to move or loosen the joint while the screw was still tightened.As a result, the component was subjected to high torsional and shear stresses.The fracture occurred at the point of maximum stress concentration, which is consistent with overload conditions.Based on the above findings, we conclude that the damage was caused by improper handling/application and does not indicate a material or manufacturing defect.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a use related issue.The failure was caused by improper handling/application.If more information is provided, the case will be reassessed.

Brand Name
HOFFMANN LRF TELESCOPIC STRUT SHORT LENGTH: 119-161MM (YELLOW)
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24257214
Report Number0008031020-2026-00112
Device Sequence Number18540096
Product Code KTT
UDI-Device Identifier07613252610243
UDI-Public(01)07613252610243(11)250701(10)AR1414
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K233741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number49330120
Device Lot NumberAR1414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown